# SDR ASAA0995962

- Difficulty date: June 13, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,528 hours, 11,530 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100115
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT HORIZONTAL STAB LEADING EDGE AT RIB LOCATED 6 INCHES OUTBOARD OF OUTBOARD LEADING EDGE SEAM.  REMOVED AND REPLACED WITH SERVICEABLE LEADING EDGE ASSY.
